Advanced search

K-ARCS AND DUAL K-ARCS.

Leo Storme (UGent) and Joseph Thas (UGent)
(1994) DISCRETE MATHEMATICS. 125(1-3). p.357-370
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Storme, Leo, and Joseph Thas. 1994. “K-arcs and Dual K-arcs.” Discrete Mathematics 125 (1-3): 357–370.
APA
Storme, L., & Thas, J. (1994). K-ARCS AND DUAL K-ARCS. DISCRETE MATHEMATICS, 125(1-3), 357–370.
Vancouver
1.
Storme L, Thas J. K-ARCS AND DUAL K-ARCS. DISCRETE MATHEMATICS. 1994;125(1-3):357–70.
MLA
Storme, Leo, and Joseph Thas. “K-arcs and Dual K-arcs.” DISCRETE MATHEMATICS 125.1-3 (1994): 357–370. Print.
@article{199551,
  author       = {Storme, Leo and Thas, Joseph},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  language     = {eng},
  number       = {1-3},
  pages        = {357--370},
  title        = {K-ARCS AND DUAL K-ARCS.},
  volume       = {125},
  year         = {1994},
}